# SDR A6WA201141148

- Difficulty date: December 29, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 22,535 hours, 21,218 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Defective
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR HARD TO OPEN AND CLOSE FROM OUTSIDE.  REMOVED AND REPLACED OUTER SERVICE DOOR HANDLE, CLEANED DOOR SEAL AND FRAME IAW AMM 52-41-03, OPS CHECK GOOD.
